# SDR AWXA9500379

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS INOPERATIVE ROWS 7 THROUGH 9 AND FROM ROW 17 BACK. RECONNECTED LOOSE WIRES, OPS CHECK GOOD.  (M)
